Archived

This topic is now archived and is closed to further replies.

Dr. Fulton, creator of retin-a and benzoyl peroxide

35 posts in this topic

so I have been on Retin A for 5 Weeks. when i first began using it my skin was actually looking smooth and a little clearer. But then like 3 week in My face starting geting bumpy and I had 3 cysts in 2 weeks it was horrible and my face is pinkish. I am now on my 5th week and I have 4 Cyst on my face and i get a new one just about everyday. IT SUCKS!!! I am so Depressed. IS THIS NORMAL!!!! My regimen consists of

Night

1. Wash with cetaphil

2. wait 30 min

3. Apply Retin A

4. Wait 30 min

5. Apply Anit- Bacterial Liquid

6. Wait 30 min

7. Apply Tazarac on Cyst

Morning

1. Wash face with cetaphil

2.wait about 10 min

3. apply BP

4. Appy neutrogena oil free moisturizer

5. Apply Mineral Makeup

HELP!

it happens buddy i got this breakout after 4 months usage of retin a..and after clearing up....

Share this post


Link to post
Share on other sites

i m on retin a for 4 months...my face cleared up but now after 4 months i got breakout......now there is alot pih and some acne on my face ....my face is ruined...my face was cleared up but now it looks hell..and i think retin a is not working at all coz there is no flaking...so what should i do...should i increase the dosage?

Share this post


Link to post
Share on other sites

I just started using retin-a two days ago. I find my skin is peeling pretty quick and i can see a difference between my old and new skin (since it has peeled off so much). My red marks are pretty red still and i broke out just slightly since i started using it. I never had bad acne but had developed cystical acne recently and the doctor put me on these anitbiotics. I just feel my cheeks are ruined on both sides - they have so many marks :(

I hope this clears up by the summer - my wedding!!!

Share this post


Link to post
Share on other sites

Ive been on retin-a for just over a month and about a week ago my face started peeling then it stopped after about 3-4 days. Is retin-a still working for me??

Share this post


Link to post
Share on other sites
.
The Cream has isopropyl myristate listed first on the list and it is a comedogen, check the ingredients of the Gel version online.



Share this post


Link to post
Share on other sites

I have been using Retin-A for a week now and my face is peeling so badly! I'm also using benzaClin so I don't know if that is a factor but hope this will get better!

Share this post


Link to post
Share on other sites

Retin A is not just used for acne, it can help wrinkles, poor skin texture etc I think the cream is designed for patients who have these issues and possibly drier mature skins rather than people with acne.

I was perscribed the cream two times and so were my friends ...the gel is new and I think they are pushing it... also note to anyone that it is not working for, my aesthetician said it may be due to too low of a dose she took me from .o25% up to .1% and I peel much more

my regimen:

am

- purpose/ dans cleanser, wait 15 mins : then moisturizer, then wait 15 mins :erithromycin topical 2%

pm

-cleanser, then witch hazel toner, wait 15 to 30 minutes then tretinoin .1%

pills

-taking doxycycline oral antibiotic

-taking aleve for pms flare ups

Diet and supplements

- magnesium, zinc, vit c, b5, probiotics, calcium, b12, vit d, biotin

- try to avoid dairy and trans -fats,processed food, wheat, soy, and all white carbs, organic eggs only, no red meats,

- 5-9 fruits ot veggies a day, as much water as possible

make-up limited use, maybe once a week: bare minerals matte foundation, mineral veil

Other

experimenting with microdermabrasion and micropeels

just started aspirin masks with licorice root powder in them


Share this post


Link to post
Share on other sites

my doctor gave me the CREAM i just started using it im guessing this is like my 5th or 6th day using it and I am peeling sooo much! its at 0.1% I'm also taking an antibiotic and BP 10% to get rid of my acne I can see a difference with the peeling but I DO NOT WANT TO BREAK OUT EVEN MORE DUE TO THE CREAM!!! what do i do? go back to my doctor and ask for the gel? or should i just give the cream a try? I cant see a dermatologist yet :( i have to see if this treatment my doctor recommended for me works before he recommends me to a dermatologist

Share this post


Link to post
Share on other sites